# SDR USAA001838

- Difficulty date: November 1, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .25 INCH, HORIZONTAL WEB JUST FORWARD STATION 639, STRINGER 17L CREASEBEAM.  INSTALLED DOBLER PER SRM 51-70-13.  (M)
